Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

I have itchiness with rash,stomach pain and irregular bowel movement. Do i have parasite infection ?

I was over in Thailand and had to be hospitalized due to something... They basically filled me full of antibiotics and other medications for days. I had a extreme fever , no appitite, extreme stomache and lower intestine pain as well as white blisters on my lips. My skin was itchy and i had irregular bowel movements with uncomfortable anus. The itchiness with a light rash, stomach pain and bowel problems have just came back.... Could this be a parasite or what... I got Std and Hiv tested negative. Please advise
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
As you were hospitalised you had been diagonsed with something, blood examination must had been done and antibiotic may had been administered, it cant be confirm with you symptoms may either the parasites infection
you had itching in anus, bowel movement abnormal if you suspect this carry out stool examination and take antibiotic accordingly
what treatment you did for STD follow your doctor
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor